Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Whish me all good luck

Discussion in 'Women's General Hair Loss Discussions' started by Barbarina, Nov 21, 2015.

  1. Barbarina

    Barbarina Established Member

    Joined:
    Jun 27, 2014
    Messages:
    301
    Likes Received:
    38
    Dislikes Received:
    0
    Ok, my shed is back again since about a month probably. Hope it is just seasonal thing, because I do see lots of regrowth, but all new hair are somehow not as strong and thick in diameter as the long ones which I lose.

    Will be on the phone to my trichologist 1st thing on the Monday morning, will try to get an appointment. He does this computor count with pictures. I ask his opinion about the new short hairs. Last year we did evaluation after a year on Rogaine, Diane 35 and Avodart and he said that it did not get worse (but neither did it improve) No idea, but my hair was better in summer and I saw some serios regrowth on my temples, but now the hair on my left temple decided to vanish. Well... I want to know, but scared of what he might say.
     
  2. DisTressing

    DisTressing Established Member

    Joined:
    Nov 7, 2015
    Messages:
    442
    Likes Received:
    5
    Dislikes Received:
    0
    Good luck! I went through the same thing, hair today and gone tomorrow, with the temples. Now after three or four times of that shedding and reappearing, I think it is staying but it still very thin. It should take many months to regain some density from everything I read. keep everyone posted!
     
  3. Barbarina

    Barbarina Established Member

    Joined:
    Jun 27, 2014
    Messages:
    301
    Likes Received:
    38
    Dislikes Received:
    0
    Thank you for sending me positive waves on the road ,-) I dont remember fm your story - did you use rogain at all ? Because what you just mentioned is a promise of Rogaine hair regrowth (if follicles are not dead) - that it will take several cyles untill the hair gets strong.
     
  4. DisTressing

    DisTressing Established Member

    Joined:
    Nov 7, 2015
    Messages:
    442
    Likes Received:
    5
    Dislikes Received:
    0
    no, I never used Rogaine in my life. No plans to try it. I want to wait and see where I am six months after the shedding stopped, which will bring me to the end of March.
     
  5. hairtothere

    hairtothere Established Member

    Joined:
    Jan 9, 2015
    Messages:
    495
    Likes Received:
    5
    Dislikes Received:
    0
    Good luck Barbarina, I hope you get some answers and the help you are looking for.
     
  6. megan99

    megan99 Established Member

    Joined:
    Oct 17, 2009
    Messages:
    128
    Likes Received:
    0
    Dislikes Received:
    0
    Barbarina,

    Didn't you switch from dutasteride to propecia a couple months ago? That could be the reason for the shed? dutasteride is considerably "stronger" than propecia and a shed is commonplace when switching between them.
     
  7. Barbarina

    Barbarina Established Member

    Joined:
    Jun 27, 2014
    Messages:
    301
    Likes Received:
    38
    Dislikes Received:
    0
    Yes I did. May be you are right, BUT propecia is apparently nerely the same and I was taking it in the same quantities as Dudasterid. Strangely my gut instinct was telling me NOT to do this switch, but propecia turned out to be cheaper solution.
     
  8. megan99

    megan99 Established Member

    Joined:
    Oct 17, 2009
    Messages:
    128
    Likes Received:
    0
    Dislikes Received:
    0
    Hi. I don't think dosages of duta and propecia are comparable as dutasteride inhibits significantly more DHT and inhibits both 5AR enzymes. How much dutasteride were you on? What dosage of propecia are you on now? I think which medication works is very individual. On the men's boards the switch is usually from propecia to dutasteride in hopes of increased effectiveness.

    How long have you been shedding now? You didn't go through shedding period when you got on minoxidil or dutasteride, correct? (you are so lucky!). Hopefully your shedding will start to decrease in the next couple weeks. If not, maybe consider a switch back to dutasteride?
     
  9. Lily

    Lily Senior Member

    Joined:
    Mar 26, 2005
    Messages:
    2,763
    Likes Received:
    11
    Dislikes Received:
    0
    I agree - dutasteride is stronger. Propecia did nothing for me. Avodart (dutasteride) helped some, though not enough and I now wear a topper.
     
  10. Barbarina

    Barbarina Established Member

    Joined:
    Jun 27, 2014
    Messages:
    301
    Likes Received:
    38
    Dislikes Received:
    0
    I was taking 0.5 mg of dudasterid every 2nd day as advised by my dermatologist - this regime she prescribes to men usually (had 0 experience with women who like me burst into her office and beg for help)

    Finasterid comes in 5mg, so I was taking quarter of a pill which is then approx like 1,2 mg every day. Hmmm.....

    - - - Updated - - -

    You mean, that when you were on dutasteride (how much you were taking ?) you saw some improvements ??
     
  11. Barbarina

    Barbarina Established Member

    Joined:
    Jun 27, 2014
    Messages:
    301
    Likes Received:
    38
    Dislikes Received:
    0
    Oh well, wont be able to see this trichologist who does hair count with computor untill January 10th :-( This waiting can be agonizing especially if the shed increased (HOPE it is only seasonal)
     

Share This Page